Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2018 | Journal Article | IST-REx-ID: 6774   OA
Computing simplicial representatives of homotopy group elements
M. Filakovský, P. Franek, U. Wagner, S.Y. Zhechev, Journal of Applied and Computational Topology 2 (2018) 177–231.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791   OA
Crossing minimization in perturbed drawings
R. Fulek, C.D. Tóth, in:, Springer, 2018, pp. 229–241.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309   OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018, pp. 274–292.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 184   OA
Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 285   OA
On the Treewidth of Triangulated 3-Manifolds
K. Huszár, J. Spreer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 46.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 425   OA
Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
View | Files available | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 742   OA
On expansion and topological overlap
D. Dotterrer, T. Kaufman, U. Wagner, Geometriae Dedicata 195 (2018) 307–317.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185   OA
Hanani-Tutte for approximating maps of graphs
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5960   OA
Proving the existence of loops in robot trajectories
S. Rohou, P. Franek, C. Aubry, L. Jaulin, The International Journal of Robotics Research 37 (2018) 1500–1516.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018) e7.
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed